# SDR 2005FA0000852

- Difficulty date: June 6, 2005
- Submitted: June 6, 2005
- Operation: General aviation
- Aircraft: N364ST
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636364
- Aircraft time: 103 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Clamp
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION IT WAS NOTICED THAT THE CLAMPS THAT SECURE THE PRESSURIZATION BELLOWS TO THE NOSE GEAR STEERING TUBES WERE NOT INSTALLED.
